≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Summer heat causing body heat and reduced sleep

Hi, since the start of summer, my sleep has reduced to around 4-4.5 hrs per day. My urination has also reduced. Earlier my sleep was 6 hrs, but for last 20 days, it is around 4-4.5 hrs. I am 39 years old male in reasonably good health. Any remedies I can try to get my sleep back to 6 hrs? My normal sleep pattern earlier was around 4 hrs, then a break in sleep for urination followed by another 2 hrs. Now after the break for urination, my sleep is not coming back. The amount of urine passed during the break is also very less even though I drink a lot of water and try cooling things like coconut water everyday. Anything that can increase my urination and cool my body? Currently, I am having podophyllum for diarrhoea which happens in the morning when I wake up and doctor suggested nux vomica 30 for 5 days for the diarrhoea which I am yet to try out
 
  ramaswamy01 on 2019-06-16
This is just a forum. Assume posts are not from medical professionals.
ramaswamy01 said Hi, since the start of summer, my sleep has reduced to around 4-4.5 hrs per day. My urination has also reduced. Earlier my sleep was 6 hrs, but for last 20 days, it is around 4-4.5 hrs. I am 39 years old male in reasonably good health. Any remedies I can try to get my sleep back to 6 hrs? My normal sleep pattern earlier was around 4 hrs, then a break in sleep for urination followed by another 2 hrs. Now after the break for urination, my sleep is not coming back. The amount of urine passed during the break is also very less even though I drink a lot of water and try cooling things like coconut water everyday. Anything that can increase my urination and cool my body? Currently, I am having podophyllum for diarrhoea which happens in the morning when I wake up and doctor suggested nux vomica 30 for 5 days for the diarrhoea which I am yet to try out
 
ramaswamy01 last year
You could stop Podophyllum---who recommended it?

And start on Nux vom 30c and Sulph. 30c.

Four consecutive evenings one dose of Nux vom 30c one week.

Next week three consecutive mornings one dose of Sulph. 30c.

Leave third week without medicine. If things have not improved still then you can repeat the cycle for fourth and fifth week the same medicines.
 
maheeru last year
Thanks. I was recommended podophyllum because the morning diarrhoea was normal in colour and not having any foul smell. Will try the nux and sulphur over the 2 weeks.
 
ramaswamy01 last year
Digestion is reasonably good now. Motion is good as long as I do not eat out and eat less of peanuts and gram flour. If I eat out then again motion becomes bad and takes couple of days to recover. Anything I can take to make my digestion bit strong so eating out once a week does not cause any effect?
 
ramaswamy01 10 months ago
You could try Nux vom 200 on a need basis whenever you eat outside. You can use upto 8/9 doses.

You can post to see if there is another suggestion based on any change in the symptom picture in future after this.
 
maheeru 10 months ago
Around last Tuesday, I started having digestive issues. I probably ate too much spicy food and that resulted in passing motion 3 times a day. So I had chelidonium 30 and motion became less(max 2 times a day). But all day I feel like there is gas trying to come out from inside my body only in lower portion. I am having chelidonium 30, nux vomica 30 and carbo veg 6 still it is continuing that way plus I am also getting ulcer in my mouth. Any modification I need to make? If I remove nux or chelidonium definitely motion becomes more frequent.
 
ramaswamy01 4 months ago
ramaswamy01 said Around last Tuesday, I started having digestive issues. I probably ate too much spicy food and that resulted in passing motion 3 times a day. So I had chelidonium 30 and motion became less(max 2 times a day). But all day I feel like there is gas trying to come out from inside my body only in lower portion especially after lunch(I am.not eating breakfast and directly having lunch now in lockdown). I am having chelidonium 30, nux vomica 30 and carbo veg 6 still it is continuing that way plus I am also getting ulcer in my mouth. Any modification I need to make? If I remove nux or chelidonium definitely motion becomes more frequent.
 
ramaswamy01 4 months ago
Modification can be suggested by the person who chose these three :)

Not sure if you still have old symptoms. Try phos. 30 and see---try it alone. This would help diarrhoea starting with spicy foods.
 
maheeru 4 months ago
Thanks.No digestive issues now
 
ramaswamy01 last week
I am having eczema in left ankle. It is having rough and flaky skin. Earlier there were cracks with thin discharge and oedema and swelling of foot, but after having graphite pentarkan and petroleum 30 and applying coconut oil on the portion with eczema, the cracks are now gone and there is no discharge. Slight swelling is there and the foot skin is a little dark on left foot alone. Any change in medication needed to be able to stop using medicine gradually? If I do not use coconut oil, then skin is very very dry and flaky and brittle and probably cracks may develop again due to the skin motions on movement of the foot.
 
ramaswamy01 last week
What brought on this problem? Any trigger/cause? How long do you have this problem.
 
maheeru 4 days ago
Not sure what the cause is. It has been there for about 5 years. I tried allopathy creams, but they were only giving temporary solution. At that time there was no swelling or oedema, only dry flaky skin. This year around feb, I started getting thin discharge. I tried homeopathy now as an attempt to fix it for good. Initially tried just graphite and sulphur, no impact, then tried wheezal sarsa and sbl bio20, no impact. Then used bakson b38, but that aggravated problem and cracks and swelling and oedema developed. Then stopped b38 and used petroleum and lachesis and swelling reduced but cracks were still present. The used bio 20 and petroleum, but cracks were still present though oedema reduced but did not go away fully. Then after starting graphite pentarkan, cracks closed completely and oedema is gone, but now skin is again dry and flaky and I keep using coconut oil to keep it little moistened.
 
ramaswamy01 4 days ago
ramaswamy01 said Not sure what the cause is. It has been there for about 5 years. I tried allopathy creams, but they were only giving temporary solution. At that time there was no swelling or oedema, only dry flaky skin. This year around feb, I started getting thin discharge. I tried homeopathy now as an attempt to fix it for good. Initially tried just graphite and sulphur, no impact, then tried wheezal sarsa and sbl bio20, no impact. Then used bakson b38, but that aggravated problem and cracks and swelling and oedema developed. Then stopped b38 and used petroleum and lachesis and swelling reduced but cracks were still present. Then used bio 20 and petroleum, but cracks were still present though oedema reduced but did not go away fully. Then after starting graphite pentarkan, cracks closed completely and oedema is gone, but now skin is again dry and flaky and I keep using coconut oil to keep it little moistened.
 
ramaswamy01 4 days ago
just remembered, I have a little bit of stiffness in my left calf. It was sciatica and the stiffness initially affected both legs. After some excercise routine, the stiffness completely got relieved in right leg, but some stiffness still there in left. That may be causing persistence of eczema in left ankle, but I cannot say that is the trigger for the eczema as the eczema started before the stiffness. Maybe it is acting as cause for the persistence of eczema. But this stiffness nowadays is quite less and does not impact my day to day life and walking, climbing etc is still normal. There is a slight stiffness in the left calf, that is all now
 
ramaswamy01 4 days ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.